mrMarco

Methadone shot

injecting Methadone

Methadone  shot
mrMarco, Nov 30, 2011
    • nevikk
      Injecting liquid methadone is not only dangerous, but it defeats the purpose of using methadone to begin with. Unless you're using it to get high. Despite what some people swear by, Methadone WILL get you very high if you're abusing it periodically, and not on the maintenance program. Before I got on the program, if I were to drink 100 mg. I'd be wasted all day long, puking, nodding, etc. but I wouldn't be able to sleep. The next day, I'd STILL be high enough to nod and a couple of valiums would put me right back in dreamland. I would still feel it on the 3rd day, but by then it was wearing off. But there's no need to ever shoot it.
    • FairyinBoots
      What sorta methadone that, where you from? Its green syrup here drinkable linctus or clear liquid in injectable ampoules. Really interested to know
    There are no comments to display.
  • Category:
    Methadone
    Uploaded By:
    mrMarco
    Date:
    Nov 30, 2011
    View Count:
    1,055
    Comment Count:
    3